| Catalog Number |
SBGL3007 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure, the tip of the center post reamer broke.No patient consequences were reported as a result of the event.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).Attempts have been made to gather product id information and no further info is available.G2: foreign - event occurred in canada.H6: proposed component code - mechanical (g04)- drill.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; d4; d9; g1; g3; g6; h1; h2; h4.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.Visual examination of the returned product/provided pictures identified signs of use as well as wear and tear.The base has scratches and gouges.The flange by the stepped cutting edge also has scratches and knicks.The stepped cutting edge has cracked at the tip from use.Measured product identifier and verified etches to confirm the reamer is conforming to print specifications.Medical records were not provided.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event was confirmed.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.